MENTOR TEXAS MENTOR MEMORYGEL XTRA BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
TMPX240 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Deformity/ Disfigurement (2360); Breast Discomfort/Pain (4504)
| Date of Event |
12/01/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: breast pain mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer reference number:(b)(4).
Event or Problem Description
It was reported that a 53-year-old caucasian female who underwent a breast augmentation revision with a mentor memorygel xtra, 240cc silicone breast implant, experienced right-sided capsular contracture unknown grade, and bilateral breast pain post procedure.The issue was diagnosed through physical examination.As a result, patient scheduled for bilateral removal on (b)(6) 2023.This report relates to the left side.
Additional Manufacturer Narrative
Per additional information received on october 17, 2023, stated that the patient does not have capsular contracture and there is no indication of a current rupture.Her only symptom is pain bilaterally.This report relates to the left side.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
Per additional information received on (b)(6) 2023, indicated that at the time of patient consult, doctor did not think she had a capsular contracture.During surgery, he realized that she in fact did have a baker grade 4 capsular contracture bilaterally.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
Additional information received on january 22, 2024, indicated that the patient also experienced bilateral ptosis, and bilateral device malposition.As a result, patient underwent bilateral breast capsulectomy, bilateral pocket suturing the pectoralis major muscles back down, and bilateral placement of breast implants using mentor moderate profile plus xtra smooth round silicone gel with a 190ccnfill volume, bilateral fat grafting, and bilateral small, inverted t-mastopexy.Manufacturer¿s reference number: (b)(4).